# SDR 2A6D2020011755101

- Difficulty date: January 17, 2020
- Submitted: January 17, 2020
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N565AM
- Make and model: Snias AS350B2
- Aircraft serial: 4399
- Aircraft time: 4,303 hours, 12,640 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: HM01938911
- Part serial: 1834640
- Condition: Defective
- Location: In Fuel Tank
- Component: Fuel Tank
- Component part number: HM01950011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE GROUND RUNS, FUEL PRESSURE LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH.  FOUND #2 FUEL PRESSURE SWITCH IN FUEL TANK DEFECTIVE.  THIS WAS FOUND AFTER INSTALLING A VECTOR /ROBINSON CRASH RESISTANT FUEL TANK IN THE AIRCRAFT.
